# SDR UPS97823181

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4611067N
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, A/C COMPT LONGERON 27R END FITTING CORRODED F/S 70.  REMOVED AND REPLACED FITTING IAW SRM 51-1-21, 51-3-0, AND 53-1-0.
